# SDR VTZA96087

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Condition: Iced Up
- Location: Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT NR 6486 - JFK-IAD - DURING CRUISE, MADE UNSCHEDULED LANDING DUE TO PROP VIBRATION.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENT.  MAINTENANCE REMOVED ICE FROM SPINNER AND PERFORMED GROUND RUNS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
